MathSciNet Relay Station
MathSciNet bibliographic data
MR2068446 35L65 (35L67 76N10)
Andrianov, Nikolai; Warnecke, Gerald On the solution to the Riemann problem for the compressible duct flow. SIAM J. Appl. Math. 64 (2004), no. 3, 878–901.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement